Exponential L2-stability for a class of linear systems governed by continuous-time difference equations

Abstract : Linear systems governed by continuous-time difference equations cover a wide class of linear systems. From the Lyapunov–Krasovskii approach, we investigate L2-stability for such a class of systems. Sufficient conditions, and in some particular cases, necessary and sufficient conditions for exponential L2-stability are established, for multivariable systems with commensurate or rationally independent delays. An analysis of discontinuities evolution appearing in the system response is proposed. Finally, a robustness issue is discussed for time-varying delays.
Type de document :
Article dans une revue
Automatica, Elsevier, 2014, 50 (12), pp.3299-3303. 〈10.1016/j.automatica.2014.10.087〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01092692
Contributeur : Publications Ampère <>
Soumis le : mardi 9 décembre 2014 - 11:49:33
Dernière modification le : mercredi 12 décembre 2018 - 15:30:35

Identifiants

Collections

Citation

Sérine Damak, Michael Di Loreto, Warody Lombardi, Vincent Andrieu. Exponential L2-stability for a class of linear systems governed by continuous-time difference equations. Automatica, Elsevier, 2014, 50 (12), pp.3299-3303. 〈10.1016/j.automatica.2014.10.087〉. 〈hal-01092692〉

Partager

Métriques

Consultations de la notice

265